# SDR 95FDEA01751

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01), ON HAT CHANNEL BS 328 WL 208 RBL 13.  REMOVED CORRODED HAT CHANNEL, FABRICATED AND INSTALLED HAT CHANNEL AT BS 303 TO 344 RBL 10 TO 15 WL 208.
